Thread: needle usage
08-27-2003, 09:36 PM #1
i am on my second week of injections and the right side of my ass is throbbing, it doesn't hurt anywhere else but here and it started with my last injection 2 days ago....any ideas why......also, is it true that i can mix my deca and winny in the same syringe?
08-27-2003, 09:59 PM #2
How, exactly, are you injecting? The glutes, in my opinion, aren't exactly the easy place a lot of people make them out to be. I believe it's the sciatic nerve that runs in that area and can cause some of the symptoms you're discussing if you nick it...but from everything i've heard, if you hit it, you'll KNOW it. Head over to spotinjections.com if you haven't already and check to insure you're hitting the "right" spot in the glute, as well as to conduct a checklist on proper injection techniques (you may be moving the syringe during the injections). It's likely that it has something to do with what you're running as well. If it's water based winny, that'll do the trick (and yes you can mix it with the deca , even if water based, but from what i'm told it can be a hassle to draw?? not sure on that as I've never done it).
08-27-2003, 10:06 PM #3
dont move it around....... just internal bruising...... it would swell if there were infection......
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)